MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1201
Medical Device Problem Codes Fracture (1260); Communication or Transmission Problem (2896); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with the neurostimulator presented with a red light displayed on their remote control during ongoing use.Device interrogation identified an initial connection error, which was cleared.Open impedances were observed on electrodes e1 and e2.Multiple impedance checks were performed with the patient in different positions, and the impedance status varied with positioning.Based on the troubleshooting results, a conductor wire fracture was suspected.No troubleshooting resolved the issue.The patient underwent a revision surgery for both the neurostimulator and tined lead on (b)(6) 2026.
 
Additional Manufacturer Narrative
Block d2b: additional pro code: qon.Block d10: model number/catalog number: 4101.Serial number: (b)(6).Batch/lot number: ax1t052526.Model/catalog description: 410.Unique identifier (udi) #: (b)(4).Block g4: additional premarket / 510 (k): p190006.Detailed product investigation has not been provided.We complete a good faith effort to obtain information.Because the product investigation is unknown at this time, we are unable to provide the product investigation and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50533584
Report Number2124215-2026-46537
Device Sequence Number5963451
Product Code EZW
UDI-Device Identifier10810005340141
UDI-Public(01)10810005340141(11)231201(17)261201
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1201
Device Catalogue Number1201
Device Lot NumberAL1NC31234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale